MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/thx.54.9.860

Медицинская библиотека · Thorax · 1999

Laryngeal aspergillosis following high dose inhaled fluticasone therapy for asthma.

Fairfax A J, David V, Douce G

Клинический случайСтатьяПеревод в очереди

Аннотация

The case history is presented of a 75 year old man with chronic asthma who was treated with inhaled fluticasone propionate in a daily dose of 2 mg using a Diskhaler. After three years of treatment he developed progressive hoarseness. Both vocal cords were colonised by Aspergillus fumigatus which formed a white slough on the surface. Biopsy specimens showed changes suggestive of laryngeal aspergillosis with an ulcerated epithelium, fibrinopurulent debris, and colonies of fungal hyphae. A slow recovery occurred after three months of treatment with topical amphotericin and with cessation of inhaled corticosteroids. Laryngoscopy is recommended if hoarseness occurs during treatment with fluticasone.

Для цитирования: Fairfax A J, David V, Douce G. Laryngeal aspergillosis following high dose inhaled fluticasone therapy for asthma.. Thorax. 1999. DOI: 10.1136/thx.54.9.860.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.